# SDR AALA202108233433

- Difficulty date: August 21, 2021
- Submitted: August 23, 2021
- Operation: Air carrier
- Aircraft: N801AW
- Make and model: Airbus A319-132
- Aircraft serial: 889
- Aircraft time: 72,381 hours, 32,876 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Support Angle
- Condition: Cracked
- Location: Frm 46 Bulkhead
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACK INTERNAL STRUCTURE SUPPORT ANGLE AT FR 46 PRESSURE BULKHEAD AFT FACE AT S39L IN AFT CARGO COMPARTMENT. REPLACED SUPPORT ANGLE PER SRM 51-42-11.
